Alert archive / Minnesota / Areal Flood Warnings in 2014
Areal Flood Warning 5, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood warning at Jun 16, 2014, 9:02 PM CDT for Freeborn County, Steele County, Waseca County, Minnesota. It was in force for 12 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2014, 9:02 PM CDT (02:02 UTC)
- Expired
- Jun 17, 2014, 9:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Freeborn County, MN, Steele County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 116 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 5:00 AM CDT | HEAVY RAIN 3.33 | 1 Ene Albert Lea, MN | 24 HOUR RAINFALL TOTAL. STREET FLOODING REPORTED. |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 2.63 | Ellendale, MN | 24 HOUR RAINFALL TOTAL |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 2.67 | Owatonna, MN | 24 HOUR RAINFALL TOTAL REPORTED BY WCCO |
| Jun 17, 7:00 AM CDT | HEAVY RAIN 2.88 | 1 E Owatonna, MN | 24 HOUR RAINFALL TOTAL |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 2.62 | 2 Sw Glenville, MN | 24 HOUR RAINFALL TOTAL |
| Jun 17, 8:00 AM CDT | HEAVY RAIN 2.79 | Albert Lea, MN | 24 HOUR RAINFALL TOTAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 2158 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
220
WGUS43 KMPX 170202
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
902 PM CDT MON JUN 16 2014
MNC047-147-161-171400-
/O.NEW.KMPX.FA.W.0005.140617T0202Z-140617T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREEBORN MN-STEELE MN-WASECA MN-
902 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD WARNING FOR...
FREEBORN COUNTY IN SOUTH CENTRAL MINNESOTA...
STEELE COUNTY IN SOUTH CENTRAL MINNESOTA...
WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 900 AM CDT TUESDAY
* AT 851 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
ACROSS THE WARNED AREA. COUNTY ROAD 75 IN WASECA COUNTY WAS
BARRICADED DUE TO WATER COVERING THE ROAD IN SPOTS. ALSO...SEVERAL
ROADS ACROSS FREEBORN COUNTY WERE FLOODED WITH WASHOUTS REPORTED
AND SOME ROADS BARRICADED. SEVERAL ROADS ACROSS STEELE
COUNTY REMAIN BARRICADED BECAUSE OF FLOODING. STANDING WATER
REMAINED ACROSS FIELDS AND ROADSIDE DITCHES. IT WILL LIKELY TAKE
UNTIL AT LEAST MORNING FOR THE WATER TO RECEDE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ALBERT
LEA...HAYWARD...OWATONNA...WASECA...MYRE BIG ISLAND STATE PARK AND
RICE LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4351 9364 4385 9364 4386 9375 4420 9376
4420 9305 4350 9305
$$
DWE1 follow-up statement
040
WGUS83 KMPX 170951
FLSMPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
451 AM CDT TUE JUN 17 2014
MNC047-147-161-171400-
/O.CON.KMPX.FA.W.0005.000000T0000Z-140617T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREEBORN MN-STEELE MN-WASECA MN-
451 AM CDT TUE JUN 17 2014
...FLOOD WARNING REMAINS IN EFFECT FOR WASECA...STEELE AND FREEBORN
COUNTIES UNTIL 900 AM CDT...
AT 445 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED THAT SEVERAL
ROADS REMAINED CLOSED IN EACH OF THE THREE COUNTIES EITHER DUE TO
BEING WASHED OUT OR THAT WATER REMAINED ACROSS THE ROAD.
NO ADDITIONAL RAIN IS EXPECTED THIS MORNING. HOWEVER...SHOWERS AND
THUNDERSTORMS MAY REDEVELOP OVER THE AREA LATE THIS AFTERNOON AND
EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4351 9364 4385 9364 4386 9375 4420 9376
4420 9305 4350 9305
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood warning went out at Jun 16, 7:39 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 16, 7:39 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
739 PM CDT MON JUN 16 2014
.UPDATE...
ISSUED AT 654 PM CDT MON JUN 16 2014
UPDATED TO INCLUDE 00Z AVIATION DISCUSSION BELOW.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 150 PM CDT MON JUN 16 2014
TONIGHT AND TUESDAY...SFC ANALYSIS PUTS A LOW PRES CENTER OVER
N-CENTRAL SD WITH A WMFNT THAT IS SNAPPING NWD ACRS SRN INTO CENTRAL
MN. WINDS BEHIND THE FNT HAVE SHIFTED TO SLY OVER THE ENTIRE WFO MPX
CWFA...AND DEWPOINTS HAVE SURGED INTO THE LOWER 60S FOR MUCH OF THE
AREA. IN CONJUNCTION WITH THIS SFC SYSTEM IS STRONG SW FLOW ALOFT...
INCLUDING JETTING AROUND 3 KFT OF WINDS IN THE 40-50 KT RANGE.
CAPPING HAVE BEEN LOST WHILE CAPES RANGE FROM 2500-3500 J/KG...AND
THE STRONG JETTING AT MULTIPLE LEVELS IS CONTRIBUTING TO 0-3KC
HELICITY VALUES OF 300-500 M2/S2...MAINLY UPSTREAM FROM THE MPX
CWFA. GIVEN ALL THESE INGREDIENTS...STRONGEST OF WHICH IS OVER FAR
SRN MN...IT IS CERTAINLY NOT UNREASONABLE TO SEE SEVERE CELLULAR
STORMS AROUND THE I-90 CORRIDOR WITH MORE CLUSTER-LIKE STORMS GOING
N. WILL SEE THE STORMS CONTINUE TO SHIFT EWD ACRS THE CWFA THRU THE
OVERNIGHT HOURS...GRADUALLY DRAGGING THE STORMS TO THE SE ACRS THE
AREA...WITH THE BIGGEST THREAT FOR SEVERE WX ENDING BY AROUND 06Z...
LIKELY EARLIER FOR WRN PORTIONS OF THE AREA. THE OTHER CONCERN IS
VERY HEAVY RAIN. PWATS ARE MAINLY IN THE 1.2-1.6 INCH RANGE PER SPC
ANALYSIS...HIGHEST OVER SWRN MN...AND WITH TRAINING OF STORMS THE
PRECIPITATION EFFICIENCY WILL BE RATHER HIGH. WILL BE LOOKING FOR
2-3 INCHES QPF OVER SRN MN...HENCE THE FLASH FLOOD WATCH OVER SRN
PORTIONS OF THE CWFA THRU THE OVERNIGHT HOURS. THE PRECIP WILL
GRADUALLY END FROM NW TO SE DURG THE OVERNIGHT HRS...BUT WILL LOOK
FOR ISOLD TO SCATTERED LINGERING SHWRS FOR MUCH OF THE DAY TMRW. AS
THE DAY PROGRESSES HOWEVER...MORE STORM ORGANIZATION WILL TAKE PLACE
AS THE LOW PRES CENTER FORMERLY OVER THE DAKOTAS SHIFTS INTO NRN
WI...LEAVING A SFC CDFNT FNT STRADDLING THE AREA FROM SW TO NE. THIS
LOW LEVEL FOCUSING MECHANISM WILL AGAIN AID IN STORM DEVELOPMENT
LATE IN THE DAY WHEN INSOLATION IS GREATEST...WHICH WILL ENHANCE
INSTABILITY...AND CINH IS ELIMINATED. STORMS WILL TAKE ON MORE
BOW-LIKE SIGNATURES ALONG WITH CLUSTERS...MAKING BOTH LARGE HAIL AND
DAMAGING WINDS THE HAZARDS FOR LATE IN THE DAY TMRW. CONTRIBUTING TO
THE INSTABILITY WILL BE THE WARMING TREND THRU TMRW...WITH THE CWFA
BEING SQUARELY PLACE IN THE WARM SECTOR AS HIGHS CLIMB FROM THE UPR
70S TO LWR 80S TDA...INTO THE MID 80S ON TUE. A MILD NIGHT IS
EXPECTED TNGT WITH LOWS IN THE MID TO UPR 60S.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 150 PM CDT MON JUN 16 2014
WITH A GOOD DEAL TO FOCUS ON FOR TODAY AND TOMORROW... DID NOT
INVEST A SUBSTANTIAL AMOUNT OF TIME DISSECTING THINGS FOR THE
REMAINDER OF THE FORECAST PERIOD. HOWEVER... THINGS LOOK TO HAVE
CHANGED LITTLE WITH REGARD TO THE NUMERICAL GUIDANCE... AND IT
APPEARS WE WILL BE DEALING WITH THE STALLED OUT FRONTAL
BOUNDARY/BAROCLINIC ZONE OVER OUR AREA FOR MOST OF THE WEEK WHILE
THE SURFACE LOW REMAINS TO OUR WEST. THE WESTERN CONUS UPPER LOW
STILL LOOKS TO EJECT NORTHEAST INTO THE REGION TOWARD THE END OF
THE WEEK... WHICH SHOULD HELP PUSH THE SURFACE LOW AND DIFFUSE COLD
FRONT ACROSS THE AREA FRIDAY INTO EARLY SATURDAY. THERE ARE
CERTAINLY DIFFERENCES IN THE GUIDANCE BY THEN... BUT THE ECMWF AND
GFS HAVE THAT GENERAL THEME... THEN LINGERING WHAT/S LEFT OF THE
UPPER TROUGH AND COLD POOL OVER THE AREA THROUGH THE WEEKEND.
PRIOR TO THAT... OUR BOUTS/ROUND OF CONVECTION WILL BE HEAVILY
TIED TO WEAKER LARGE SCALE IMPULSES MOVING THROUGH THE UPPER FLOW
AND WHATEVER CONVECTIVELY INDUCED FORCING CAN SETUP ACROSS THE
REGION. SO... WE/RE STUCK WITH HAVING TO INCLUDE POPS THROUGH THE
WEEK INTO THE WEEKEND IN A BROAD-BRUSH FASHION AT THIS POINT. AS
THINGS WORK INTO THE SHORTER TERM EACH DAY WE/LL LIKELY BE ABLE TO
IDENTIFY SOME POP-FREE OR LOW POP PERIODS... SINCE THEY/LL
CERTAINLY OCCUR. SEVERE WEATHER CONCERNS MAINLY LOOK TO BE DURING
THE EARLY PART OF THE WEEK... WITH HEAVY RAIN/FLOODING CONCERNS
PRETTY MUCH THROUGHOUT THE PERIOD AS FLASHIER STUFF GIVES WAY TO
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 654 PM CDT MON JUN 16 2014
DEALING WITH RAIN/TSTMS IN ERN MN INTO WRN WI WHILE CENTRAL-WRN MN
HAS CLEARED OUT BUT STRONG WINDS DEVELOPED ONCE THE RAIN ENDED DUE
TO THE FORMATION OF A WAKE LOW. THE ERN TAF SITES ARE EXPECTED TO
DEAL WITH SIMILAR WINDS ONCE THE RAINFALL ENDS...WHICH SHOULD BE
BY 03Z-04Z. WAKE LOW WINDS WILL DIMINISH SHORTLY AFTER THEY
COMMENCE...RESULTING IN SE TO E WINDS 5-10 KT OVERNIGHT. WITH THE
WINDS DIMINISHING...THE ADDITIONAL LOW LEVEL MOISTURE WILL BE
RESPONSIBLE FOR THE FORMATION OF FOG AND/OR LOW STRATUS AT ALL
SITES...INCLUDING CONDS DROPPING TO IFR/LIFR LEVELS. THESE
CONDITIONS WILL BE MAINLY WITHIN A FEW HRS OF 12Z...WITH CONDS
IMPROVING BY 15Z TMRW MRNG TO MVFR...THEN VFR BY 18Z. LATE IN THE
DAY...SHWRS LOOK TO DEVELOP OVER WRN WI THAT MAY SPREAD INTO ERN
MN SO HAVE INCLUDED VFR SHWRS TO ACCOUNT FOR THIS INCREASE IN
PRECIP CHC. TOO EARLY ATTM TO INCLUDE CB/TS MENTION BUT GIVEN THE
CONTINUED INSTABILITY AVAILABLE AND STRONG JETTING...TSTMS
CERTAINLY POSSIBLE BY LATE AFTN INTO THE EVENING.
KMSP...LGT RAIN WITH A FEW TSTMS WILL GRADUALLY COME TO AN END
WITHIN THE FIRST COUPLE HOURS OF THE 17/00Z TAF. THE CONCERN IS
STRONG WAKE LOW WINDS DEVELOPING ON THE BACK SIDE OF THE RAIN
SHIELD. HAVE INCLUDED THIS IN THE TEMPO GROUP AT THE START...BUT
EVENTUALLY WINDS WILL SETTLE BACK TO SE OVERNIGHT. POTENTIAL FOR
IFR/LIFR CIGS AND/OR VSBY APPROACHING DAYBREAK AS WINDS GO
RELATIVELY LIGHT WITHIN A VERY MOIST BLYR. CONDS IMPROVE LATE MRNG
TMRW TO VFR...BUT ADDITIONAL SHWRS /AND POTENTIALLY TSTMS/ CAN BE
EXPECTED LATE AFTN INTO THE EARLY EVE HOURS TMRW.
/OUTLOOK FOR KMSP/
WED...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS SE 10-15 KTS.
THU...MVFR/IFR WITH SHRA/TSRA LIKELY. WINDS SE 10-15 KTS.
FRI...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS SW 5-10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HIGH WIND WARNING UNTIL 9 PM CDT THIS EVENING FOR MNZ051-059>062-
066>069-074>076.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ064-065-067-
073>078-082>085-091>093.
WI...NONE.
&&
UPDATE...JPC
SHORT TERM...JPC
LONG TERM...
AVIATION...JPCHazardous weather outlook, Jun 16, 11:21 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1121 AM CDT MON JUN 16 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 171100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1121 AM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO OVERSPREAD THE AREA FROM SOUTHWEST TO NORTHEAST THIS AFTERNOON INTO TONIGHT. THE GREATEST RISK FOR SEVERE WEATHER IS EXPECTED ACROSS SOUTHERN MINNESOTA THIS AFTERNOON AND EVENING...WHERE VERY LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND A FEW TORNADOES WILL BE POSSIBLE. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE ACTIVITY TODAY AND TONIGHT. GIVEN RECENT WET CONDITIONS...THIS WILL POSE A THREAT FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF SOUTHWEST AND SOUTHERN MINNESOTA WHERE THE HEAVIEST RAIN WILL OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WAVES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM TUESDAY THROUGH FRIDAY. SEVERE STORMS WILL BE POSSIBLE WITH ANY ACTIVITY THAT DEVELOPS TUESDAY THROUGH THURSDAY. IN ADDITION...SEVERAL INCHES OF RAIN ARE POSSIBLE THROUGH LATE WEEK...WHICH WILL LEAD TO CONTINUED FLOODING CONCERNS. THE FLOODING THREAT IS EXPECTED TO TRANSITION FROM MORE OF A FLASH FLOOD THREAT AT THE BEGINNING OF THE WEEK...TO MORE OF A MAIN STEM RIVER FLOOD THREAT THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON THROUGH TONIGHT. IN ADDITION...SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES TUESDAY THROUGH THURSDAY.
In the hours before
Local storm report, Jun 16, 7:30 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
730 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 3 S FREEBORN 43.72N 93.56W
06/16/2014 FREEBORN MN EMERGENCY MNGR
TREES DOWN, SHED ROOF RIPPED OFF. TIME ESTIMATED.
&&
AJZLocal storm report, Jun 16, 7:31 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
731 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 1 E MANCHESTER 43.72N 93.43W
06/16/2014 FREEBORN MN EMERGENCY MNGR
TREES DOWN, POWER LINES DOWN. ROOF OF SHED TORN OFF.
&&
AJZLocal storm report, Jun 16, 8:23 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
823 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 2 W TRIMONT 43.76N 94.76W
06/16/2014 M67.00 MPH MARTIN MN TRAINED SPOTTER
MEASURED FROM VEHICLE ANEMOMETER.
0420 PM HAIL 3 NW TRIMONT 43.80N 94.75W
06/16/2014 E1.00 INCH MARTIN MN PUBLIC
QUARTER-SIZED HAIL AND SEVERAL TREES DOWN.
0514 PM HAIL 5 NE FOXLAKE 43.78N 94.61W
06/16/2014 M1.00 INCH MARTIN MN TRAINED SPOTTER
0514 PM TSTM WND DMG 5 NE FOXLAKE 43.78N 94.61W
06/16/2014 MARTIN MN TRAINED SPOTTER
LARGE BRANCH DOWN.
0535 PM TSTM WND DMG 3 SE MAPLETON 43.90N 93.92W
06/16/2014 BLUE EARTH MN TRAINED SPOTTER
NUMEROUS TREES AND POWERLINES DOWN ALONG ROUTES 22 AND
30. TREES IN EXCESS OF 12-14 INCHES IN DIAMETER DOWNED.
0535 PM TSTM WND DMG 3 N MAPLETON 43.97N 93.95W
06/16/2014 BLUE EARTH MN TRAINED SPOTTER
LARGE TREE DOWN OVER HIGHWAY 22.
0540 PM TSTM WND DMG 5 W HOPE 43.97N 93.46W
06/16/2014 WASECA MN TRAINED SPOTTER
EIGHTEEN INCH DIAMETER TREES TOPPLED APPROXIMATELY ONE
FOOT FROM THE GROUND. TIME ESTIMATED.
0600 PM TSTM WND DMG 3 S FREEBORN 43.72N 93.56W
06/16/2014 FREEBORN MN EMERGENCY MNGR
TREES DOWN, SHED ROOF RIPPED OFF. TIME ESTIMATED.
0606 PM TSTM WND DMG 1 E MANCHESTER 43.72N 93.43W
06/16/2014 FREEBORN MN EMERGENCY MNGR
TREES DOWN, POWER LINES DOWN. ROOF OF SHED TORN OFF.
0606 PM HEAVY RAIN 6 E MANKATO 44.16N 93.88W
06/16/2014 M1.70 INCH BLUE EARTH MN TRAINED SPOTTER
0620 PM TSTM WND DMG MANCHESTER 43.72N 93.45W
06/16/2014 FREEBORN MN BROADCAST MEDIA
SPORADIC POWER OUTAGES IN AND AROUND TOWN.
0620 PM TSTM WND DMG HARTLAND 43.80N 93.49W
06/16/2014 FREEBORN MN BROADCAST MEDIA
SPORADIC POWER OUTAGES IN AND AROUND CITY.
0627 PM TSTM WND DMG WASECA 44.08N 93.50W
06/16/2014 WASECA MN TRAINED SPOTTER
LARGE TREE DOWN OVER POWER LINE ON 10TH AVE SE.
0637 PM HAIL 1 WSW ALBERT LEA 43.65N 93.39W
06/16/2014 E1.75 INCH FREEBORN MN TRAINED SPOTTER
0637 PM HAIL WASECA 44.08N 93.50W
06/16/2014 M0.75 INCH WASECA MN TRAINED SPOTTER
0642 PM HAIL ALBERT LEA 43.66N 93.37W
06/16/2014 M0.88 INCH FREEBORN MN PUBLIC
&&
AJZLocal storm report, Jun 16, 8:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
830 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM FLASH FLOOD 2 E HOPE 43.97N 93.32W
06/16/2014 STEELE MN LAW ENFORCEMENT
COUNTY ROAD 45 BLOCKED OFF DUE TO WATER OVER ROADWAY.
&&
AJZLocal storm report, Jun 16, 8:31 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
831 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM FLASH FLOOD 1 S OWATONNA 44.07N 93.22W
06/16/2014 STEELE MN LAW ENFORCEMENT
WATER OVER THE ROAD AT 28TH ST AND AUSTIN ROAD.
&&
AJZLocal storm report, Jun 16, 8:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
834 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 2 S OWATONNA 44.06N 93.22W
06/16/2014 STEELE MN LAW ENFORCEMENT
WATER OVER ROAD JUST SOUTH OF OWATONNA.
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 1:57 PM CDT | Flash Flood Watch | MPX | Blue Earth, Faribault, Freeborn, Martin, Steele, Waseca and 1 more | 15 hr |
Nearby
Areal Flood Warnings in Minnesota, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.